# SDR ASAA0110592

- Difficulty date: October 2, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8631001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE.  SECURED LOOSE WIRE THEN LIGHTS TESTED NORMAL.  (M)
